# SDR P5CA9701209

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Outer Case
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTER CASE AT 11 O'CLOCK POSITION DAMAGED.  REPAIRED PER BOEING SRM 51-40-02, 852F.
